# SDR DALA2023091107427

- Difficulty date: September 8, 2023
- Submitted: September 11, 2023
- Operation: Air carrier
- Aircraft: N860NW
- Make and model: Airbus A330-223
- Aircraft serial: 0778
- Aircraft time: 70,950 hours, 8,989 cycles
- System (JASC): 3300 · Lighting System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3360 OVERHEAD PANEL EXT LIGHT TO ANN LIGHT THAT SECTION OF THE INTEGRAL LIGHT FELL DOWN. CORRECTIVE ACTION: ADJUSTED. (4556434)
